# SDR DALA1011880661

- Difficulty date: March 9, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE TRIM OUT OF THE UPPER SKIN PANEL AT WS 711.50 ON LT AND RT WING FOUND THAT THE TRIM LINE NEEDS TO DEVIATE FROM THE ORIGINAL STRAIGHT TRIM LINE IAW APB DWG 757-3500 TO ALLOW EDGE DISTANCE ON EXISTING FASTERNERS BE MAINTAINED COMMON TO THE FWD SPAR AS SHOWN IN FIG 1.  ACCOMPLHISHED ER/A 480619-14 REV ORIGINAL AT REF NON ROUTINE 159723.  (DL757101364).
